MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Photo review: 1st photo shows a closed iol case inside an iol pouch.Second and third photos show an iol in a lens case base.One haptic appears to be broken and not present.Fourth photo shows an iol carton with a closed iol pouch on top with a closed lens case inside.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A customer reported that during an intraocular lens (iol) implant procedure, during the assembly of the iol in a cartridge, one haptic coil of the iol was amputated during progression in the injector advancement.The surgery was completed on the same day with another lens.There were no patient contact and harm.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24761700
Report Number9612169-2026-00723
Device Sequence Number9248672
Product Code HQL
UDI-Device Identifier00380655093214
UDI-Public(01)00380655093214(17)300522(11)250524(10)26038382
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.210
Device Lot Number26038382
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Date Device Manufactured05/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH IOL DELIVERY SYSTEM, CARTRIDGE; MONARCH IOL DELIVERY SYSTEM, INJECTOR, UNSPECIFIED; VISCOELASTIC-SODIUM HYALURONATE (LOT: 130496BFA)
Patient Age76 YR
Patient SexMale